Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 330, NWS Goodland, KS

July 14, 2016Logan County, Sherman County, Thomas County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jul 14, 2016, 2:00 AM CDT for Logan County, Sherman County, Thomas County, Kansas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2016, 2:00 AM CDT (07:00 UTC)
Expired
Jul 14, 2016, 2:45 AM CDT
In force
45 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Logan County, KS, Sherman County, KS, Thomas County, KS

The radar

The Goodland radar (KGLD), 38 km from the middle of the area, began a volume at 07:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 7.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 82 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
82 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
3834 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

865 
WUUS53 KGLD 140700
SVRGLD
KSC109-181-193-140745-
/O.NEW.KGLD.SV.W.0330.160714T0700Z-160714T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
100 AM MDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN THOMAS COUNTY IN NORTHWESTERN KANSAS...
  NORTH CENTRAL LOGAN COUNTY IN WEST CENTRAL KANSAS...
  SOUTHEASTERN SHERMAN COUNTY IN NORTHWESTERN KANSAS...

* UNTIL 145 AM MDT/245 AM CDT/

* AT 100 AM MDT/200 AM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 4
  MILES WEST OF BREWSTER...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BREWSTER...MONUMENT AND MINGO. 

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 28 AND
48... AND BETWEEN MILE MARKERS 61 AND 69.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3919 10161 3946 10146 3926 10083 3902 10098
TIME...MOT...LOC 0700Z 294DEG 31KT 3935 10147 

HAIL...1.50IN
WIND...60MPH
 
$$

007
3 follow-up statements
017 
WWUS53 KGLD 140710
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
110 AM MDT THU JUL 14 2016

KSC109-181-193-140745-
/O.CON.KGLD.SV.W.0330.000000T0000Z-160714T0745Z/
THOMAS KS-LOGAN KS-SHERMAN KS-
110 AM MDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM
MDT/245 AM CDT/ FOR SOUTHERN THOMAS...NORTH CENTRAL LOGAN AND
SOUTHEASTERN SHERMAN COUNTIES...

AT 110 AM MDT/210 AM CDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
BREWSTER...MOVING SOUTHEAST AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BREWSTER...MONUMENT AND MINGO. 

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 28 AND
48... AND BETWEEN MILE MARKERS 61 AND 69.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3919 10161 3946 10146 3926 10083 3902 10098
TIME...MOT...LOC 0710Z 294DEG 31KT 3933 10140 

HAIL...1.75IN
WIND...60MPH
 
$$

007
799 
WWUS53 KGLD 140723
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
123 AM MDT THU JUL 14 2016

KSC109-181-193-140745-
/O.CON.KGLD.SV.W.0330.000000T0000Z-160714T0745Z/
THOMAS KS-LOGAN KS-SHERMAN KS-
123 AM MDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM
MDT/245 AM CDT/ FOR SOUTHERN THOMAS...NORTH CENTRAL LOGAN AND
SOUTHEASTERN SHERMAN COUNTIES...

AT 123 AM MDT/223 AM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES
SOUTH OF LEVANT...MOVING SOUTHEAST AT 50 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BREWSTER...MONUMENT AND MINGO. 

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 28 AND
48... AND BETWEEN MILE MARKERS 61 AND 69.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3919 10161 3946 10146 3926 10083 3902 10098
TIME...MOT...LOC 0723Z 297DEG 42KT 3924 10119 

HAIL...1.50IN
WIND...60MPH
 
$$

007
548 
WWUS53 KGLD 140738
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
138 AM MDT THU JUL 14 2016

KSC109-181-193-140748-
/O.EXP.KGLD.SV.W.0330.000000T0000Z-160714T0745Z/
THOMAS KS-LOGAN KS-SHERMAN KS-
138 AM MDT THU JUL 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN THOMAS...NORTH
CENTRAL LOGAN AND SOUTHEASTERN SHERMAN COUNTIES WILL EXPIRE AT 145 AM
MDT/245 AM CDT/...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3919 10161 3946 10146 3926 10083 3902 10098
TIME...MOT...LOC 0738Z 294DEG 31KT 3924 10119 

$$

007

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 11:00 PM CDT, 3 hours earlier.

Area forecast discussion, Jul 13, 11:00 PM CDT, 3 hours before
Area Forecast Discussion
National Weather Service Goodland KS
1000 PM MDT WED JUL 13 2016

.SHORT TERM...(This evening through Thursday)
Issued at 136 PM MDT Wed Jul 13 2016

Northwest surface winds at 5-10 kts are bringing in drier air
with dewpoints in the lower 50s in the northwest while lower 60s
remain in the southeast. Subsidence behind this morning's
convection and a lack of any organized surface convergence has
resulted in generally clear skies through the day.

Not expecting any thunderstorms this afternoon or this evening,
but development looks more promising tonight after midnight,
increasing during the last half of the night. Water vapor imagery
shows a short wave trough pushing steadily east over Idaho which
will likely be a player in enhancing lift later tonight. The NAM
and GFS have been advertising storm development later tonight and
now the NMM/ARW are showing a similar solution, so confidence is
increasing for precipitation initiating between midnight and
daybreak, then expanding east-southeast with time.

.LONG TERM...(Thursday night through Wednesday)
Issued at 150 PM MDT Wed Jul 13 2016

Long term begins with troughing to the east of the CWA and a
building ridge to the west. H5 shortwave will move across the area
from northwest to southeast along the western fringe of the trough
on Friday, giving us a decent chance of thunderstorm activity
through the afternoon, evening, and into the overnight hours. Severe
thunderstorms are possible as CAPE values approach 2800 J/kg (GFS)
with deep layer shear at 40 to 45 kt (GFS), and DCAPE values at 500
to 700 J/Kg (GFS). This trough will exit the region Saturday morning
with a few lingering showers in the morning and otherwise dry
conditions expected after about midday. Strong ridging will prevail
as we head into Sunday with the ridge axis becoming centered around
southern to south central Kansas.

Very strong ridge is set up to take shape across the central High
Plains as we head into next week with the GFS and ECMWF indicating
500mb heights at or just above 600dam. Superblend solution puts
high temperatures in the middle to upper 90s; however, I raised
temps by 1 to 2 degrees over guidance due to the area being
situated nearly directly under the ridge axis through the end of
the extended forecast period. Most of the region will see at least
a moderate potential to climb all the way to or just above 100
degrees.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1000 PM MDT Wed Jul 13 2016

KGLD...vfr conditions expected from 10z through the rest of the
taf period. Winds from the east then southeast 10kts or less. May
have a few showers/thunderstorms in the vicinity but probabilities
too low to include in the forecast. Immediate concern is for
strong to possibly severe thunderstorms with heavy rainfall to
impact the terminal from taf issuance through about 09z. Short
range models in a bit better agreement bringing a weather
disturbance across the terminal area through 09z. MVFR/IFR
visibilities possible should heavy rain fall at the airport.
Outflow winds Winds may also gust near/over 45kts.

KMCK...vfr conditions expected through the period. Convection
expected to move northeast reaching the terminal in the 08z-11z
timeframe producing some gusty winds to 35kts and light to
moderate rainfall producing some reduced visibilities. Winds
generally from the east and northeast under 10kts. After 11z winds
generally from the north to east at speeds under 10kts. Could have
a few showers/thunderstorms in the vicinity or at the terminal
during the day but confidence too low to include in forecast at
this time.

&&

.GLD Watches/Warnings/Advisories...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...DLF
LONG TERM...TL
AVIATION...99
Hazardous weather outlook, Jul 13, 10:00 PM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
900 PM MDT WED JUL 13 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-141200-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
900 PM MDT WED JUL 13 2016 /1000 PM CDT WED JUL 13 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...TONIGHT...

LATE THIS EVENING AND OVERNIGHT...THUNDERSTORMS ARE EXPECTED TO
INCREASE IN COVERAGE AND INTENSITY MOVING NORTHEAST AND EAST
ACROSS THE AREA. ANY STORMS WHICH DEVELOP WILL HAVE THE POTENTIAL
TO PRODUCE LARGE HAIL...DAMAGING OUTFLOW WINDS AND LOCALLY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THURSDAY THROUGH SATURDAY...SEVERAL ROUNDS OF SHOWERS AND
THUNDERSTORMS ARE EXPECTED MAINLY DURING THE EVENING AND
OVERNIGHT HOURS. SOME STORMS WILL HAVE THE POTENTIAL TO PRODUCE
LARGE HAIL...STRONG WINDS AND LOCALLY HEAVY RAINFALL.

SUNDAY THROUGH TUESDAY...A RIDGE OF HIGH PRESSURE WILL BUILD OVER
THE REGION BRINGING HOT TEMPERATURES AND MINIMAL CHANCES FOR
PRECIPITATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS WOULD BE APPRECIATED LATE THIS EVENING THROUGH THE
OVERNIGHT HOURS.

In the hours before

Special weather statement, Jul 13, 11:29 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1029 PM MDT WED JUL 13 2016

COZ091-140445-
KIT CARSON COUNTY CO-
1029 PM MDT WED JUL 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIT CARSON COUNTY
UNTIL 1045 PM MDT...

AT 1029 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BURLINGTON...MOVING EAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BURLINGTON...STRATTON AND BETHUNE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 420 AND 450.
 HIGHWAY 385 BETWEEN MILE MARKERS 178 AND 200.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3917 10259 3945 10262 3950 10205 3916 10205
TIME...MOT...LOC 0429Z 270DEG 33KT 3934 10231

JRM
Special weather statement, Jul 13, 11:31 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1031 PM MDT WED JUL 13 2016

COZ090-140445-
YUMA COUNTY CO-
1031 PM MDT WED JUL 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YUMA COUNTY UNTIL
1045 PM MDT...

AT 1031 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES EAST OF COPE...OR 25 MILES WEST OF BONNY RESERVOIR...MOVING
SOUTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KIRK AND JOES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3985 10263 3974 10229 3957 10255 3957 10257
      3969 10275
TIME...MOT...LOC 0431Z 300DEG 26KT 3974 10262

JRM
Special weather statement, Jul 13, 11:47 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1047 PM MDT WED JUL 13 2016

COZ091-140500-
KIT CARSON COUNTY CO-
1047 PM MDT WED JUL 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIT CARSON COUNTY
UNTIL 1100 PM MDT...

AT 1047 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTH OF BETHUNE...OR 13 MILES SOUTHWEST OF BURLINGTON...MOVING
EAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BURLINGTON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 434 AND 450.
 HIGHWAY 385 BETWEEN MILE MARKERS 170 AND 188.

LAT...LON 3938 10205 3905 10205 3904 10251 3905 10251
      3921 10258
TIME...MOT...LOC 0447Z 252DEG 23KT 3915 10243

JRM
Special weather statement, Jul 13, 11:48 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1048 PM MDT WED JUL 13 2016

KSZ001-013-140500-
CHEYENNE KS-SHERMAN KS-
1048 PM MDT WED JUL 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHEYENNE AND
NORTHWESTERN SHERMAN COUNTIES IN NORTHWESTERN KANSAS UNTIL 1100 PM
MDT/MIDNIGHT CDT/...

AT 1048 PM MDT/1148 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 14 MILES SOUTH OF ST. FRANCIS...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WHEELER.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3944 10190 3960 10202 3976 10171 3949 10155
TIME...MOT...LOC 0448Z 252DEG 23KT 3957 10184

JRM
Special weather statement, Jul 14, 12:06 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1206 AM CDT THU JUL 14 2016

KSZ001-140515-
CHEYENNE KS-
1206 AM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHEYENNE COUNTY IN
NORTHWESTERN KANSAS UNTIL 1215 AM CDT...

AT 1206 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF BONNY RESERVOIR TO
13 MILES SOUTH OF ST. FRANCIS. MOVEMENT WAS EAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ST. FRANCIS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3988 10189 3957 10147 3957 10204 3973 10205
TIME...MOT...LOC 0506Z 265DEG 37KT 3969 10199 3958 10172

JRM
Local storm report, Jul 14, 1:52 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1252 AM MDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1247 AM     TSTM WND GST     GOODLAND                39.35N 101.71W
07/14/2016  M55 MPH          SHERMAN            KS   ASOS

&&

CLT

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 10:50 PM CDTSevere Thunderstorm WarningGLDSherman10 min
Jul 13, 11:48 PM CDTSpecial Weather StatementGLDCheyenne12 min
Jul 13, 11:59 PM CDTSevere Thunderstorm WarningGLDSherman, Wallace46 min
Jul 14, 12:06 AM CDTSpecial Weather StatementGLDCheyenne9 min
Jul 14, 12:13 AM CDTSevere Thunderstorm WarningGLDCheyenne47 min
Jul 14, 12:47 AM CDTSevere Thunderstorm WarningGLDCheyenne, Sherman43 min
Jul 14, 12:51 AM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins39 min
Jul 14, 1:26 AM CDTSevere Thunderstorm WarningGLDCheyenne, Sherman49 min
Jul 14, 1:43 AM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins34 min
Jul 14, 2:32 AM CDTSpecial Weather StatementGLDGraham13 min
Jul 14, 2:46 AM CDTSpecial Weather StatementGLDThomas29 min
Jul 14, 3:07 AM CDTSevere Thunderstorm WarningGLDSheridan38 min
Jul 14, 3:26 AM CDTSpecial Weather StatementGLDGove34 min
Jul 14, 3:55 AM CDTSevere Thunderstorm WarningGLDGove, Graham, Sheridan50 min
Jul 14, 4:03 AM CDTSevere Thunderstorm WarningGLDSherman, Wallace25 min
Jul 14, 5:06 AM CDTSevere Thunderstorm WarningGLDGreeley39 min
Jul 14, 5:29 AM CDTSpecial Weather StatementGLDSheridan16 min
Jul 14, 5:43 AM CDTSpecial Weather StatementGLDSheridan17 min
Jul 14, 7:05 AM CDTSpecial Weather StatementGLDGreeley10 min
Jul 14, 7:21 AM CDTSpecial Weather StatementGLDGreeley24 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.